Recent Topics
YELLOW Stool ???
BT12214 · 0 replies · 31 views
Trippin'
MegZorar · 1 replies · 47 views
140 Pounds Lost!
Crystal O. · 6 replies · 112 views
Plastic Surgery
sqwirl72 · 3 replies · 91 views
Most Active
update 8 months out w/ pics
Kelly Jean · 38 replies · 731 views
9-month Surgiversary!
Gwen M. · 34 replies · 539 views
Workout music
StephK10 · 33 replies · 394 views

Abdominal rash after surgery?

Beary74
on 10/14/10 12:13 am
I had my surgery over a month ago and I have a rash on my abdomen that comes and goes.  It does not itch that much.  It is kind of blotchy and only on my abdomen.  Only thing that I'm still taking is Pepcid AC.  Anyone else have something like this?  I noticed this right after surgery. 
Amanda P.
on 10/14/10 3:19 am - Fairfield, OH
I had the same thing that started right after surgery and lasted till about a week ago. Nothing really helped it or made it worse but it was itchy. I asked my surgeon about it at my checkup and he said he didn't know what it was that I would need to see my primary care doctor. I didn't see my pcp since it started to go away on it's own. It is completely gone now. I know that isn't much help but at least you know you aren't alone! :)
                
CKnorte
on 10/14/10 9:23 am - Avila Beach, CA
 Ugh! I have lived with rashes since my surgery.  Surgeon, Derm and PCP have no clue, I've been spreading cortizone cream, anti fungal cream, a combo of both, been on antibiotics, and still I see it coming and going.  It is almost gone, and I have only one or two blotches.  I upped my Omega 3's and Vitamin D, all three Dr.s said that they think it's just a reaction to trauma of surgery, anesthesia, the anti clot shots, and/or a combo of all 3......Basically they have no clue....so I just live with it, and lather up with whatever tube of cream I have on the night stand that day....


Carol
Visit my blog: Fat Woman on a Mission

Allie A.
on 2/17/12 11:42 pm - Canada
I've got it too. I'm 5 days out, and it just appeared. I did notice that there's a definate line down my side, with the rash only on my front. Could it be the orange cleaner the surgeon uses?
bublegirl1
on 10/14/10 9:46 am
RNY on 11/10/14
I had a really bad rash all around all my incisions after surgery because I had an allergic reaction to the tape and steri strips.

-Amie